# SDR IPXA2022072884665

- Difficulty date: July 20, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 24,607 hours, 15,037 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: A5461146100200
- Condition: Cracked
- Location: #1 Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#1 ENG PYLON AT RIB 3 FWD OF PRE-COOLER PANEL SUPPORT STRUCTURE CRACKEDREMOVED WELDED AND INSTALLED IAW SRM 51-40-21
